# SDR AALA982277

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R STATION 720B CRACKED JUST FORWARD OF ICE LIGHT.  REPAIRED DAMAGED STRINGER BY SPLICING SECTION FROM 720A PLUS 10, TO ICE LIGHT BOX, AS PER SRM 53-10-3 PAGE 3-4B.  (M)
